On the structure of factor Lie algebras
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 455-461
https://doi.org/10.4134/BKMS.b160012
Published online March 31, 2017
Homayoon Arabyani, Farhad Panbehkar, and Hesam Safa
Neyshabur Branch, Islamic Azad University, Neyshabur Branch, Islamic Azad University, University of Bojnord
Abstract : The Lie algebra analogue of Schur's result which is proved by Moneyhun in 1994, states that if $L$ is a Lie algebra such that $ \mathrm{dim}L/Z(L)=n$, then $ \mathrm{dim}L_{(2)}=\frac{1}{2}n(n-1)-s$ for some non-negative integer $s$. In the present paper, we determine the structure of central factor (for $s=0$) and the factor Lie algebra $L/Z_2(L)$ (for all $s\geq0$) of a finite dimensional nilpotent Lie algebra $L$, with $n$-dimensional central factor. Furthermore, by using the concept of $n$-isoclinism, we discuss an upper bound for the dimension of $L/Z_n(L)$ in terms of dim$L_{(n+1)}$, when the factor Lie algebra $L/Z_n(L)$ is finitely generated and $n\geq 1$.
Keywords : factor Lie algebra, $n$-isoclinism, nilpotent Lie algebra
MSC numbers : Primary 17B30, 17B60; Secondary 17B99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd